# SDR A6WA201643890

- Difficulty date: May 14, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 30,841 hours, 29,618 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR TO FUSELAGE SKIN, 2 OFF DENTS BETWEEN LT FS 409+64 - 409+80, STRINGER 18L - 19L.  REPAIRED SKIN IAW SRM 53-00-31 REPAIR NR 1 & SRM 53-00-15.
